# SDR DALA2017013100920

- Difficulty date: January 30, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, BS 256, LBL 30 CORRODED.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 53-30-05 AND DWG 5930544, REV DD.
